Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jan 25, 2021, 9:55 PM CST for Bedford County, Coffee County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2021, 9:55 PM CST (03:55 UTC)
- Expired
- Jan 25, 2021, 10:30 PM CST
- In force
- 35 min
- Issued by
- NWS Nashville, TN
Counties Bedford County, TN, Coffee County, TN
The radar
The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 654 m²/s²
- 0-3 km storm-relative helicity
- 735 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
782
WWUS84 KOHX 260355
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
955 PM CST Mon Jan 25 2021
TNZ063-075-077-260430-
Cannon TN-Bedford TN-Coffee TN-
955 PM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE...NORTHEASTERN
BEDFORD AND SOUTH CENTRAL CANNON COUNTIES UNTIL 1030 PM CST...
At 955 PM CST, Doppler radar was tracking a strong thunderstorm over
Shelbyville, moving east at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Shelbyville, Manchester, Wartrace, Bell Buckle, Normandy, Deason,
Beechgrove and Summitville.
This includes Interstate 24 between mile markers 97 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.
LAT...LON 3546 8654 3558 8656 3565 8628 3563 8625
3566 8624 3572 8600 3544 8596
TIME...MOT...LOC 0355Z 262DEG 37KT 3553 8646
$$
ShamburgerWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jan 25, 5:35 PM CST, 4 hours 20 minutes earlier.
Area forecast discussion, Jan 25, 5:35 PM CST, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Nashville TN 535 PM CST Mon Jan 25 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... A line of heavy showers is currently moving across Middle Tennessee mainly north of I-40. These showers earlier produced some strong winds at the surface, but they have since diminished somewhat. An ACARS sounding for BNA taken at 1709Z shows very little CAPE with nearly total saturation from the surface up to about 650 mb. There is some speed and directional shear in the low-levels, but at this time helicities aren't excessive. A warm front that moved northward through Middle Tennessee overnight has become quasi-stationary near the TN/KY border, so most of Middle Tennessee is now in the warm, moist sector. A pre-frontal trough will swing through the mid state later this afternoon and evening, and this will provide some focus for the expected storms. The HRRR does suggest some convective organization along this boundary, but given the lack of instability in this air mass, it still appears that the primary threats are going to be wind-related. SPC currently gives us a 5% risk of damaging winds and a 2% risk of tornadoes in the marginal/slight risk area, which covers nearly all of Middle Tennessee. Even though the bulk of the active weather will move across and exit the mid state overnight, the cold front won't actually arrive until Wednesday. That's going to be our next chance of rain, with perhaps some snow for the Cumberland Plateau Wednesday night. (It's going to be another battle of cold air vs. moisture.) After that, look for cooler temperatures the remainder of the week, with perhaps a weekend cold front representing our next chance of rain. && .AVIATION... 00Z TAF DISCUSSION. Showers and occasional storms will impact BNA/MQY/CSV through the evening which will reduce vis to IFR conditions periodically. A surface front will move through the area from west to east which will shut off rain chances by 07z. Cigs will gradually improve to VFR for the remainder of the taf period by the morning. Behind the surface front winds will shift to the WSW. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........Reagan
Hazardous weather outlook, Jan 25, 4:00 AM CST, 17 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 400 AM CST Mon Jan 25 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-261130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 400 AM CST Mon Jan 25 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Isolated strong to severe thunderstorms are possible this afternoon and early evening. A quick spinup is even possible. Locally heavy rain may still occur, with a small chance of localized minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later today. 07
In the hours before
Special weather statement, Jan 25, 8:18 PM CST, 1 hour 37 minutes before
Special Weather Statement National Weather Service Nashville TN 818 PM CST Mon Jan 25 2021 TNZ028-030-260245- Wilson TN-Smith TN- 818 PM CST Mon Jan 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SMITH AND CENTRAL WILSON COUNTIES UNTIL 845 PM CST... At 818 PM CST, Doppler radar was tracking a strong thunderstorm over Lebanon, moving east at 30 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lebanon, Carthage, Gordonsville, Hickman, South Carthage and Tuckers Crossroads. This includes the following highways... Interstate 40 between mile markers 234 and 258. Interstate 840 between mile markers 74 and 76. LAT...LON 3614 8637 3625 8637 3633 8592 3612 8592 TIME...MOT...LOC 0218Z 264DEG 26KT 3619 8629 Shamburger
Special weather statement, Jan 25, 8:39 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Nashville TN
839 PM CST Mon Jan 25 2021
TNZ028-062-260315-
Rutherford TN-Wilson TN-
839 PM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RUTHERFORD AND SOUTHERN
WILSON COUNTIES UNTIL 915 PM CST...
At 839 PM CST, Doppler radar was tracking a strong thunderstorm over
Smyrna, or 12 miles northwest of Murfreesboro, moving east at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murfreesboro, Smyrna, La Vergne, Nolensville, Watertown, Walterhill,
Auburntown, Cedars Of Lebanon State Park, Lascassas and Milton.
This includes the following highways...
Interstate 40 between mile markers 247 and 250.
Interstate 24 between mile markers 64 and 73.
Interstate 840 between mile markers 54 and 69.
A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.
LAT...LON 3620 8610 3596 8602 3596 8608 3597 8609
3596 8610 3596 8615 3593 8616 3588 8661
3592 8663 3594 8662 3597 8662 3598 8661
3600 8662 3603 8659 3604 8656 3606 8656
3607 8653 3606 8653 3607 8652
TIME...MOT...LOC 0239Z 253DEG 40KT 3599 8654
ShamburgerSpecial weather statement, Jan 25, 9:21 PM CST, 34 minutes before
Special Weather Statement National Weather Service Nashville TN 921 PM CST Mon Jan 25 2021 TNZ028-062-063-260345- Cannon TN-Rutherford TN-Wilson TN- 921 PM CST Mon Jan 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUTHERFORD...SOUTHEASTERN WILSON AND NORTHWESTERN CANNON COUNTIES UNTIL 945 PM CST... At 921 PM CST, Doppler radar was tracking a strong thunderstorm near Murfreesboro, moving east at 45 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Murfreesboro, Woodbury, Walterhill, Auburntown, Lascassas, Rockvale, Milton and Readyville. This includes the following highways... Interstate 24 between mile markers 72 and 86. Interstate 840 between mile markers 47 and 57. A Tornado Watch remains in effect until 100 AM CST for Middle Tennessee. LAT...LON 3573 8653 3589 8659 3606 8608 3580 8598 TIME...MOT...LOC 0321Z 252DEG 41KT 3584 8646 Shamburger
Special weather statement, Jan 25, 9:28 PM CST, 27 minutes before
Special Weather Statement National Weather Service Nashville TN 928 PM CST Mon Jan 25 2021 TNZ030>032-064-260400- Putnam TN-De Kalb TN-Jackson TN-Smith TN- 928 PM CST Mon Jan 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...NORTHEASTERN DE KALB...SOUTHEASTERN JACKSON AND NORTHWESTERN PUTNAM COUNTIES UNTIL 1000 PM CST... At 928 PM CST, Doppler radar was tracking a strong thunderstorm near Gordonsville, or 9 miles southeast of Carthage, moving east at 40 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Cookeville, Algood, Baxter, Gordonsville, Hickman, Center Hill Lake, Edgar Evans State Park and Cummins Falls State Park. This includes Interstate 40 between mile markers 257 and 291. LAT...LON 3610 8542 3602 8594 3620 8598 3630 8547 TIME...MOT...LOC 0328Z 258DEG 36KT 3613 8587 Shamburger
Special weather statement, Jan 25, 9:36 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
936 PM CST Mon Jan 25 2021
TNZ061-075-260400-
Bedford TN-Marshall TN-
936 PM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARSHALL AND CENTRAL
BEDFORD COUNTIES UNTIL 1000 PM CST...
At 936 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Lewisburg, moving east at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Shelbyville, Wartrace, Bell Buckle, Farmington, Deason and
Unionville.
A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.
LAT...LON 3559 8676 3565 8647 3564 8646 3565 8642
3563 8642 3562 8640 3563 8637 3564 8638
3565 8635 3566 8635 3566 8631 3565 8630
3565 8628 3563 8625 3546 8626 3545 8674
TIME...MOT...LOC 0336Z 258DEG 41KT 3553 8667
ShamburgerSpecial weather statement, Jan 25, 9:55 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
955 PM CST Mon Jan 25 2021
TNZ063-075-077-260430-
Cannon TN-Bedford TN-Coffee TN-
955 PM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE...NORTHEASTERN
BEDFORD AND SOUTH CENTRAL CANNON COUNTIES UNTIL 1030 PM CST...
At 955 PM CST, Doppler radar was tracking a strong thunderstorm over
Shelbyville, moving east at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Shelbyville, Manchester, Wartrace, Bell Buckle, Normandy, Deason,
Beechgrove and Summitville.
This includes Interstate 24 between mile markers 97 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.
LAT...LON 3546 8654 3558 8656 3565 8628 3563 8625
3566 8624 3572 8600 3544 8596
TIME...MOT...LOC 0355Z 262DEG 37KT 3553 8646
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 6:14 PM CST | Special Weather Statement | OHX | Hickman, Perry | 46 min |
| Jan 25, 6:18 PM CST | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Maury, Rutherford, Williamson, Wilson | 42 min |
| Jan 25, 6:59 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 31 min |
| Jan 25, 7:21 PM CST | Special Weather Statement | OHX | Williamson | 39 min |
| Jan 25, 7:51 PM CST | Areal Flood Advisory | OHX | Davidson, Dickson, Hickman, Williamson | 5 hr |
| Jan 25, 8:18 PM CST | Special Weather Statement | OHX | Smith, Wilson | 27 min |
| Jan 25, 8:39 PM CST | Special Weather Statement | OHX | Wilson | 36 min |
| Jan 25, 9:10 PM CST | Areal Flood Advisory | OHX | Maury, Rutherford, Williamson, Wilson | 2 hr |
| Jan 25, 9:21 PM CST | Special Weather Statement | OHX | Cannon, Rutherford | 24 min |
| Jan 25, 9:28 PM CST | Special Weather Statement | OHX | Putnam | 32 min |
| Jan 25, 9:36 PM CST | Special Weather Statement | OHX | Bedford | 24 min |
| Jan 26, 8:08 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 6 hr |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.